# SDR RAIA201606240001

- Difficulty date: June 29, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 36,819 hours, 21,290 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Schrader Valve
- Condition: Leaking
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR AIR/GROUND FAIL EICAS MSG AFTER DEPARTURE.  INSPECTED AND FOUND NITROGEN SCHRADER VALVE TO BE LEAKING NITROGEN.  R2 VALVE LEAK CHECK GOOD.  PERFORMED GEAR SWING.  OPS CHECK GOOD,  BEFORE R & R VERIFIED VALVE WAS SEALED AND CLOSED, LEAKING INTERNALLY.
